# SDR ASOA2014032810211

- Difficulty date: March 2, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 349, RBL45 IS CORRODED.   DRILLED NEW FLOOR SUPPORT AND  INSTALLED  IAW SRM 51-42-06-001-001-A01, AND  DWG SH670-31950.
